# SDR ABXA9700451

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613219501
- Condition: Lack Of Lube
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW EMERGENCY EXIT WINDOW WOULD NOT OPEN.  CLEANED AND LUBED UPPER LOCKING MECHANISM, OPERATION CHECKS GOOD IAW DC-9 MM 56-10-3.
